# SDR SWIA202162791

- Difficulty date: September 30, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGES BETWEEN PAX DOOR HINGE LUGS (FUSELAGE SIDE) 1 THRU 10, 13 TO 14, 16 TO 27 AND LANDING AFT OF LUG 27   (C-CHECK RO 11-24-21)   REMOVED AND REPLACED PASSENGER DOOR HINGE FUSELAGE SIDE. REF. CRJ700 SRM 53-21-23-201-007-A01 AND DWG # SH670-31810 REV. Y    LEAK CHECK GOOD. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
